# SDR USAA920081661

- Difficulty date: September 8, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED ON INNER CHORD STRAP AT LOWER END BS 616, S17L. REPAIRED FUSELAGE FRAME ON INNER CHORD STRAP AT LOWER END BS616, S17L IAW AMM 2015-05 AND REPAIR 53-62-01. (K)
